# SDR FDEA200810084277

- Difficulty date: October 8, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE RT MLG WW, BS 1180 BULKHEAD ZONE 141, RBL 58, CREASE BEAM INNER   CHORD HAS CORROSION AT NUTPLATE.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-16-13 .  REMOVED CREASE BEAM INBD CHORD, STA 1040-1180, RBL 58. FABRICATED NEW CREASE BEAM I/B CHORD IAW SRM 53-30-13.  LOCATED AND DRILLED, TREATED AND PRIMED IAW 51-40-05 AND 51-20-01.  INSTALLED CREASE BEAM INBD CHORD IAW SRM 51-40-02.  THIS IS A CATEGORY  "A " REPAIR " MAJOR REPAIR ".  NO FOLLOW UP TRACKING REQUIRED.
